Thread: bad side effects or normal??
08-25-2003, 08:01 AM #1
bad side effects or normal??
ok I started my first cycle last wed
it isnt alot of stuff(or should I say alot volume wise) but I have been getting some good results with these minimums
Im doing dbol for 15mgED for the first 2 weeks and then 20mgs the following 2 weeks
I am shooting primo depot 100mg every week
And sustanon 250 @ 250mg every week
now I havent even been going for a week but I put on about 8 pounds
and its noticeable and it actually looks kind of lean as well
this isnt my problem however
my problem is that of a sexual one
ever since I started Ive been just as horny as normal, and I get alot harder then I normal do
but after I orgasm there is like 1/4 the amount of semen that I normal have, however its about 2 times as thick as normal
is this some kind of side effect or normal or what?
before I forget my stats are
20 years old
178lbs (now 185-6)
08-25-2003, 08:57 AM #2
Same shit happened to me. But, as long as I am horny, I could care less if I am shooting blanks!!!!
08-25-2003, 11:16 AM #3Originally Posted by buylongterm
just wondering how old you are and how long it took for you to get your swimmers back?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)